# SDR UALA2011030801127

- Difficulty date: March 8, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 72,907 hours, 21,042 cycles
- Engine: Pwa PW2037
- System (JASC): 2230 · Auto Throttle System
- Part: Clutch
- Part number: 254N11638
- Condition: Damaged
- Location: Autothrottle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE INOP IN CLIMB. RT AUTOTHROTTLE CLUTCH ASSY DAMAGED. FOUND J2 CONNECTOR TO EEC BROKEN ON LT ENG. REPLACED LT THRUST LEVER ANGLE RESOLVER.
